# SDR SWAA2018073123961

- Difficulty date: July 5, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO BS 847.  R&R SUPPORT IAW DWG AND SRM.
